CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
libby4 Views: 54,154
Published: 16 years ago
 
This is a reply to # 69,952

Re: Mirena IUD Side Effects


I have had the mirena in for about two months now and have lost interest in sex also. As I am in my late 40's, I wonder if it is because of my age and not the device. I used to use a diaphram and I really do think the gel used in that helped my libido--made me more moist to begin with. Anyway, does anyone know if I could still use a diaphram with my IUD? Will it cause it to be dislodged or anything? I am so used to it after 25 years! Thanks.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.484 sec, (1)